# SDR USAA2014090400006

- Difficulty date: September 1, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 54,155 hours, 19,838 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Hinge Pin
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG TORQUE LINK CTR HINGE PIN BOLT HAS PITTING UNDER HEAD & SHOWS DEFECT WITH PENETRANT INSPECTION.  REPLACED IAW JOB CARD 26C71032003.
